# SDR REXA98025

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PX
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Clamp
- Condition: Loose
- Location: Lt P3 Pipe
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WOULD NOT EXCEED 60 PERCENT TORQUE AND RAN 100-150 DEGREES HOTTER THAN RIGHT.  FOUND HP P-3 PIPE CLAMP OFF.  REINSTALLED CLAMP AND RUN CHECKS GOOD.  (M)
